Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 63-70

 On the Symmetric and Rees Algebras of Some Binomial Ideals

Ha Minh Lam and Morales Marcel

Abstract.  We give an explicit form of the presentation ideal of the Rees algebra and a primary decompositon of the presentation ideal of the Symmetric algebra for some binomial ideals generated by four elements, without any assumption on the finiteness and the characteristic of the ground field.

 

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013